# SDR AALA202205272972

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 84,966 hours, 10,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR IS DIFFICULT TO OPERATE. OPERATIONS CHECKED AND ADJUSTED 2L LAVATORY DOOR LOCK.
